Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plan B Question.

Okay I took the first pill today at 1:30... and now I"m supposed to take the 2nd 12 hours later. Well I don't want to stay up to 1:30 am I'm tired lol.... can I take it now? It would be 2 hours early.

Answer Question
 
juggalette_mom

Asked by juggalette_mom at 12:44 AM on Mar. 22, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (8)
  • I'd say it's fine to take it now. It might make you nauseaus though.
    NovemberLove

    Answer by NovemberLove at 12:45 AM on Mar. 22, 2009

  • 12hrs?? when they gave me mine a couple years ago they said anywhere between 12 & 36 hours after the first...i wonder if they've changed the type of pill they use...

    be careful though, the morning after pill is not 100%...a friend of mine must have been extra furtile or something because she picked hers up & took it 5hrs after the sex had taken place, & now she has a BEAUTIFUL little girl =)
    WannabeMommy87

    Answer by WannabeMommy87 at 12:49 AM on Mar. 22, 2009

  • It will make you sick to your stomach i'd say. I took that once, and I got SO sick. Set an alarm and get up and 130 or 2 and take it.
    beingamomrocks1

    Answer by beingamomrocks1 at 1:39 AM on Mar. 22, 2009

  • There's a reason you're given specific instructions to follow. Set your alarm.

    The "morning after" pill doesn't prevent pregnancy. It prevents ovulation. If fertilization has already occurred, it won't do a damn thing.
    Anonymous

    Answer by Anonymous at 6:55 AM on Mar. 22, 2009

  • anonymous is correct. it is a hormonal pill, its pretty much 5 BCP in 1, and you dont want to overload, it can have very bad effects, and if you are pregnant, you are pregnant, the morining after pill just delays ovulation.
    fairygirl13

    Answer by fairygirl13 at 8:25 AM on Mar. 22, 2009

  • Why are you asking this in pregnancy? If you don't want a baby then you should have used other BC methods...
    Anonymous

    Answer by Anonymous at 8:50 AM on Mar. 22, 2009

  • Anon 850... shes asked it elsewhere first... didnt you read the q? Sometimes methods of bc fail, its not her fault exclusively
    MarchMarie

    Answer by MarchMarie at 9:32 AM on Mar. 22, 2009

  • i work at Planned Parenthood, and i hear this question alot. here is my advice.
    you can actually take them at the same time and they will work, taking them closer than 12 hours causes nausea in some people.
    i am hoping you know that Plan B doesn't terminate a pregnancy already in place, it simply stops ovulation to prevent pregnancy. Plan B is not meant to be used as a birth control, so in the future make sure you use a contraceptive.
    Anonymous

    Answer by Anonymous at 12:43 AM on Mar. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN